# SDR DXTA20082887

- Difficulty date: February 18, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 1,597 hours, 1,003 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 1250A000002
- Part serial: 00132
- Condition: Inoperative
- Location: Krueger Flaps
- Part time: 870 hours, 519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RECEIVED (KRUEGER IMBALANCE) CAS MESSAGE.  REMOVED AND REPLACED FLAP/SLAT ELECTRIC CONTROL UNIT. PERFORMED FUNCTIONAL TEST WITH NO DEFECTS NOTED. ALL WORK DONE IAW MM CHAPTER 27-51-45 AND CHAPTER 27-52-00. (SQK  NR 1.4)
